| Model Number |
CQ5074 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly ruptured at 20 atm.It was further reported that, the balloon allegedly difficult to remove.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has not been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.Expiry date: 05/2024.
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly ruptured at 20 atm.It was further reported that the balloon allegedly difficult to be removed.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.One photo was provided and reviewed.The photo shows the conquest balloon which seems to be deflated.No evidence of balloon rupture can be seen.No other anomalies noted.Therefore the investigation is inconclusive for the reported balloon rupture and difficult to remove as no evidence of the failures can be determined.A definitive root cause for the alleged balloon rupture and difficult to remove could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 05/2024), g3.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.